Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

soul78

Veteran Member
  • Total Reviews

    0
  • Content Count

    652
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About soul78

  • Rank
    Member

Profile Information

  • Location
    Toronto

Recent Profile Visitors

4,856 profile views
  1. BTW, I was just made aware that Roche actually pulled Accutane from the U.S. market last summer (about a year ago) because of the lawsuits against them. You can still get the generics but Roche is done with it. The drug also has been pulled off the market in 11 other countries including France, Denmark, Austria, Germany, Portugal, Norway and Spain. It had to do with juries awarding 30+ million dollars to past patients who now suffer from bowel disease. In addition, the company currently face
  2. Hey, what's up guys? JT, Lamarr, good to hear from you guys and that you are doing ok these days for the most part. myleastfavouritemistake, I dropped you a PM re: REMERON. So things have been ok for me these days. I am still taking Mepacrine and find it helps, especially with the sun and summer. I can actually drive in the afternoon sun or even go for a walk (with a hat and sunscreen) without flushing, but just getting a bit red. I don't really flush anymore, it is more blushing now which
  3. JT, Lamarr, Halfpipe, Do any of you suffer from flushing/swelling in the hands and feet? Sometimes when I am walking or in the shower my feet and hands swell like my skin feels really tight especially in my shoes. I thought maybe it is Raynauds...but after reading about it, not sure, as Raynauds does not really have warmth and swelling but rather cool or coldness and just fingers not whole hands. This happened about a month or two after I finished accutane 2 years ago. It's a pain in the ar
  4. Cheers Lamarr, thanks for the info and keep us posted on your project. Halfpipe, I agree in staying clear of any Accutane. There was one poster on here that only took 1 or 2 pills and had this terrible flushing start, he hadn't used Accutane in over a year and all it took was 1 or 2 pills and boom, it tipped the scales...we don't know much about Accutane, how long it really stays in the body, what the build up is etc. We do not that it often causes permanent changes in the body ie. for some p
  5. Hey guys, here is a little update... Still on the mepacrine and have been cycling it, 8 weeks on and then 4 weeks off, then 8 weeks on etc. This seems to help with the yellowing, at the end of 8 weeks I am not really yellow but more slightly olive. Then when I take 4 weeks off the olive/light tan tone pretty much goes away, so far so good in that respect (knock on wood). Also drink TONS of water. Halfpipe you may want to try this if you are not totally sold on giving up mepacrine. It real
  6. Hey Lamarr, JT how are things? Not bad here, still taking Mepacrine, been about 6 weeks and it is sure making a difference Flushing is not gone but it is slowly getting better as time passes, I can only hope for continual improvement. I am actually waking up without a really red face, some days not red at all and the nose swelling has also improved as it was worst in the mornings. Hope things continue to progress in a positive manner (knock on wood). Lamarr, the only thing the Mepacrine i
  7. It's tinted and a flesh colour - so a gamble in my opinion. It may blend well with your skin, it may not, depends on your skin type/colour. It's not a tanner but more somewhat of a concealer but for men as well. You could try it, it says good for concealing redness. Are you trying to cover redness or yellowness? If you flushing has stopped then the redness will fade in time so looks like you are looking for something to cover it up in the mean time. How is your yellowing and what is your c
  8. Lamarr, Cool man, thanks a lot. I am not familiar with the old articles, any chance you have links to them for me to read? Also, sorry for the questions, but how often do you apply the tanner, everyday or do you do you go 3 times per week etc. to maintain a light tan to cover the yellow and not go super dark etc. Were you using the tanner when you posted that pic in the scar thread, because your complexion looked great there? I will try the Xen tan product and also thinking of trying this o
  9. Hey Lamarr, encouraging info thanks! This is great to hear that even if I were to take it at 100mg per day for a month or two that the flushing would still be improved once coming off of it. I read a similar comment from someone over at the rosacea site, they were on it for a month and had to come off but still ended up with reduced flushing. Good to hear that you are just taking 200mg per week as well! And still no flushing, great! I am actually laready currently taking curcumin daily and
  10. I know that your questions weren't directed towards me, but I figure that I can give you some information while you wait for them to respond. You could try to lower your dose to 50mg per day to see if that decreases the yellowing. I also know that Lamarr was taking milk thistle which potentially could be decreasing the yellowing effect so that is something else to consider. If you find that these things don't decrease the yellowing to an acceptable level then you could also try switching to a
  11. Lamarr, Halfpipe, I started Meapcine afew weeks back and it definitely helps flushing and redness, it started helping from around the 3rd or 4th day. I am also taking Remeron, low dose Propranolol and low dose Clonidine. My skin is starting to show some real signs of yellowing. I don't like it. Not sure what to do at this point. Any hints or ideas on how I can combat or lessen this yellowing? Any supplements? Dosing suggestions? I am taking 100mg per day at the moment. I would be very
  12. Hey halfpipe, are you still taking mepacrine? I think you said you were reducing yoru dose a while back - did it help the skin yellowing at all? For what its worth, I took several courses of antibiotics after Accutane (including doxy) and it did not effect my flushing at all, did not make it worse in any way.
  13. Lamarr, did you find that Mepacrine helped with your joint stifness and hairloss as well as the flushing? Also, where did you purchase your grape seed oil from? Thanks
  14. As we said, no derm is going to recognize flushing as a potential problem unless you are seeing Dr. Chu or someone who is versed in post Accutane flushing issues. IF there is heat associated with your blushing as you said you need to fan you face with a paper etc. I would take that as a big red flag personally because as far as I know, blushes do not have heat associated with them but flushes do. Just be aware of the risks and that I was also on 40mg per day and had mild transient flushes that
  15. Like I said, not trying to scare you or stress you out but just giving you facts as we see them. At the very least, I would consider reducing your dose over the next few weeks to see if these flushes upi are getting let up in frequency and intensity and if they do not, perhaps stop. As the others have said, derms are pretty limited when it comes to Accutane side effects and will likely pass it off as something that will go away once you stop, which it very well could but it also very well coul
×